# SDR SWIA2018072444899

- Difficulty date: June 27, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 38,784 hours, 32,889 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin Panel
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON SKIN PANEL IS CHAFED. (C-CHECK) RO: 7/21/2018. R&R AILERON PANEL REF SRM 57-60-00.
